For over 10 years, teens have been asking us questions on every topic imaginable. While we are no longer taking new questions, we have a wealth of information we would like to share with teenagers.
Questions about suicide? Call the NATIONAL SUICIDE HOTLINE 1-800-SUICIDE (1-800-784-2433).
FAQ Home Page
Birth Control & Safer Sex
Posted on: 01/12/2007
I have been on the pill for about 3 months and I have been bleeding the whole three months. I don?t take my pill at the same time everyday but I do take it the same day. I recently took a pill later than all the others I took it at one in the morning and I want to know am I pregnant?
This is a common problem that can occur when starting the pill. There are many different types of pills with different levels of hormones. If the level of estrogen hormone in your pill is not high enough for your body, you can have bleeding or what we call "spotting". This does not mean that you are pregnant, it just means that you need to change to a pill that has a higher dose of estrogen hormone. You should discuss this problem with your doctor. You are doing absolutely right by taking the pill everyday.